# SDR DALA2016012200521

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT PREVIOUS REPAIR DOUBLER FWD LOWER EDGE AT PASSENGER ENTRANCE DOOR L1.  PREVIOUS REPAIR DOUBLER WAS REMOVED IAW SRM 51-30-2 AND NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND 52-05D, FIG 37, SHEET 1.
